Publications of the Faculty of Mathematics


Showing entries 4501 - 4550 out of 5227

2007


Humenberger, Johann. / Fünfecksfaltungen - Bauen von Dodekaedern. In: International Mathematical News. 2007 ; Vol. 205. pp. 25-34.

Feichtinger, Hans Georg ; Weisz, Ferenc. / Gabor analysis on Wiener amalgams. In: Sampling Theory in Signal and Image Processing: an international journal. 2007 ; Vol. 6, No. 2. pp. 129-150.

Gröchenig, Karlheinz ; Lyubarskii, Yura. / Gabor frames with Hermite functions. In: Comptes Rendus Mathematique. 2007 ; Vol. 344, No. 3. pp. 157-162.

Gröchenig, Karlheinz. / Gabor frames without inequalities. In: International Mathematics Research Notices. 2007.

Lasser, Rupert ; Obermaier, Josef ; Rauhut, Holger. / Generalized hypergroups and orthogonal polynomials. In: Journal of the Australian Mathematical Society. 2007 ; Vol. 82, No. 3. pp. 369-393.

Komech, Alexander ; Komech, Andrew. / Global Attractor for a Nonlinear Oscillator Coupled to the Klein-Gordon Field. In: Archive for Rational Mechanics and Analysis. 2007 ; Vol. 185, No. 1. pp. 105-142.

Hillen, T ; Painter, K ; Schmeiser, Christian. / Global existence for chemotaxis with finite sampling radius. In: Discrete and Continuous Dynamical Systems - Series B. 2007 ; Vol. 7, No. 1. pp. 125-144.

Desvillettes, Laurent ; Fellner, Klemens Andreas ; Pierre, M et al. / Global existence for quadratic systems of reaction-diffusion. In: Advanced Nonlinear Studies. 2007 ; Vol. 7, No. 3. pp. 491-511.

Komech, Alexander ; Komech, Andrew. / Global well-posedness for the Schr\"odinger equation coupled to a nonlinear oscillator. In: Russian Journal of Mathematical Physics. 2007 ; Vol. 14, No. 2. pp. 164-173.

Sommerfeld, Ralf D. ; Krambeck, Hans Juergen ; Semmann, Dirk et al. / Gossip as an alternative for direct observation in games of indirect reciprocity. In: Proceedings of the National Academy of Sciences of the United States of America (PNAS). 2007 ; Vol. 104, No. 44. pp. 17435-17440.

Hofbauer, Franz ; Raith, Peter ; Simon, Károly. / Hausdorff dimension for some hyperbolic attractors with overlaps and without finite Markov partition. In: Ergodic Theory and Dynamical Systems. 2007 ; Vol. 27. pp. 1143-1165.

Berthelin, F ; Mauser, Norbert ; Poupaud, Frederic. / High-field limit from a kinetic equation to multidimensional scalar conservation laws. In: Journal of Hyperbolic Differential Equations. 2007 ; Vol. 4, No. 1. pp. 123-145.

Muthsam, Herbert ; Loew-Baselli, Bernhard ; Obertscheider, Christof et al. / High-resolution models of solar granulation: The two-dimensional case. In: Monthly Notices of the Royal Astronomical Society. 2007 ; Vol. 380, No. 4. pp. 1335-1340.

Hammerl, Matthias. / Homogeneous Cartan Geometries. In: Archivum Mathematicum. 2007 ; Vol. 43, No. 5. pp. 431-442.

Bomze, Immanuel M. ; Frommlet, Florian ; Rubey, Martin. / Improved sdp bounds for minimizing quadratic functions over the ℓ1-ball. In: Optimization Letters. 2007 ; Vol. 1, No. 1. pp. 49-59.

Zweimüller, Roland. / Infinite measure preserving transformations with compact first regeneration. In: Journal d'Analyse Mathematique. 2007 ; Vol. 103. pp. 93-131.

Popovych, Roman ; Patera, Jiri ; Boyko, Vyacheslav M. / Invariants of Lie algebras with fixed structure of nilradicals. In: Journal of Physics A: Mathematical and Theoretical. 2007 ; Vol. 40. pp. 113-130.

Boyko, Vyacheslav M. ; Patera, Jiri ; Popovych, Roman. / Invariants of triangular Lie algebras. In: Journal of Physics A: Mathematical and Theoretical. 2007 ; Vol. 40, No. 27. pp. 7557-7572.

Boyko, Vyacheslav M. ; Patera, Jiri ; Popovych, Roman. / Invariants of triangular Lie algebras with one nil-independent diagonal element. In: Journal of Physics A: Mathematical and Theoretical. 2007 ; Vol. 40, No. 32. pp. 9783-9792.

Neretin, Yurii. / K-finite matrix elements of irreducible Harish-Chandra modules are hypergeometric. In: Functional Analysis and Its Applications. 2007 ; Vol. 41, No. 4. pp. 295-302.

Schmeiser, Christian. / Kinetic profiles for shock waves of scalar conservation laws. In: Bulletin of the Institute of Mathematics, Academia Sinica, Taipei. 2007 ; Vol. 2. pp. 391-408.

Aoki, Kazuo ; Markowich, Peter ; Takata, Shigeru. / Kinetic relaxation models for energy transport. In: Journal of Statistical Physics. 2007 ; Vol. 127, No. 2. pp. 287-312.

Koth, Maria. / Kopfrechnen mit Zauberquadraten. In: Grundschule Mathematik. 2007 ; No. 15. pp. 32-35.

Neumaier, Arnold ; Pownuk, Andrzej. / Linear systems with large uncertainties, with applications to truss structures. In: Reliable Computing. 2007 ; Vol. 13. pp. 149-172.

Schneider, Kristan. / Long-term evolution of polygenic traits under frequency-dependent intraspecific competition. In: Theoretical Population Biology. 2007.

Schlosser, Michael. / Macdonald polynomials and multivariable basic hypergeometric series. In: Symmetry, Integrability and Geometry: Methods and Applications. 2007 ; Vol. 3, No. 56. pp. 1-30.

Götz, Stefan (Editor) ; Reichel, Hans-Christian (Editor) ; Müller, Robert et al. / Mathematik-Lehrbuch 8. Wien : Österreichischer Bundesverlag Schulbuch GmbH (ÖBV), 2007. 256 p.

Götz, Stefan (Editor) ; Reichel, Hans-Christian (Editor) ; Hanisch, Günter et al. / Mathematik-Lehrbuch 8 : Lösungen. Wien : öbv & hpt, 2007. 80 p.

Götz, Stefan (Editor) ; Schweiger, Christof ; Diboky, Franz. / Mathematik-Lehrbuch Wirtschaft : Rechnen mit Rendite und Risiko. Wien : öbv & hpt, 2007. 96 p.

Kraft, Johann ; Bürger, Heinrich ; Unfried, Hubert et al. / Mathematische Formelsammlung : nach den Lehrplänen für die allgemeinbildenden höheren Schulen zur Abfassung der schriftlichen Reifeprüfung. 10. ed. Wien : Österreichischer Bundesverlag Schulbuch GmbH (ÖBV), 2007. 48 p.

de Gosson, Maurice. / Metaplectic representation, conley-zehnder index, and weyl calculus on phase space. In: Reviews in Mathematical Physics. 2007 ; Vol. 19, No. 10. pp. 1149-1188.

Burde, Dietrich ; Moens, Wolfgang. / Minimal faithful representations of reductive Lie algebras. In: Archiv der Mathematik. 2007 ; Vol. 89. pp. 513-523.

Feichtinger, Hans Georg ; Pandey, S S ; Werther, Tobias. / Minimal norm interpolation in harmonic Hilbert spaces and Wiener amalgam spaces on locally compact abelian groups. In: Kyoto University. Journal of Mathematics. 2007 ; Vol. 47, No. 1. pp. 65-78.

Zweimüller, Roland. / Mixing limit theorems for ergodic transformations. In: Journal of Theoretical Probability. 2007 ; Vol. 20. pp. 1059-1071.

Kürten, Karl ; Krattenthaler, Christian. / Multistability and multi 2π-kinks in the Frenkel-Kontorova model: an application to arrays of Josephson junctions. In: International Journal of Modern Physics B. 2007 ; Vol. 21, No. 13-14. pp. 2324-2334.

Humenberger, Johann. / Nachbarbrüche, Medianten und Farey-Reihen - entdeckender und verständiger Umgang mit Brüchen. In: Schriftenreihe zur Didaktik der Mathematik der Höheren Schulen. 2007 ; No. 39. pp. 66-80.

Dorfmayr, Anita. / Neue (Lern-)Pfade beschreiten. In: Mathematik Lehren. 2007.

Hanisch, Günter. / Neuropsychologie und Mathematik. In: ahs aktuell. 2007 ; No. 160. pp. 26-27.

Vinko, T ; Neumaier, Arnold. / New bounds for Morse clusters. In: Journal of Global Optimization. 2007 ; Vol. 39, No. 4. pp. 483-494.

Fournais, Søren ; Sørensen, Thomas Østergaard ; Hoffmann-Ostenhof, Maria et al. / Non-isotropic cups conditions and regularity of the electron density of molecules at the nuclei. In: Annales Henri Poincare. 2007 ; Vol. 8, No. 4. pp. 731-748.

Dolbeault, Jean ; Markowich, Peter ; Ölz, Dietmar et al. / Non linear diffusions as limit of kinetic equations with relaxation collision kernels. In: Archive for Rational Mechanics and Analysis. 2007 ; Vol. 186. pp. 133-158.

Moura, Susana D. ; Piotrowska, I ; Piotrowski, Mariusz. / Non-smooth atomic decompositions of anisotropic function spaces and some applications. In: Studia Mathematica. 2007 ; Vol. 180, No. 2. pp. 169-190.

Neretin, Yurii. / Notes on Stein-Sahi representations and some problems of non-L2 harmonic analysis. In: Journal of Mathematical Sciences: a translation of selected Russian-language serial publications in mathematics. 2007 ; Vol. 141, No. 4. pp. 1452-1478.

Besse, N ; Mauser, Norbert ; Sonnendrücker, Eric. / Numerical approximation of self-consistent Vlasov models for low-frequency electromagnetic phenomena. In: International Journal of Applied Mathematics and Computer Science. 2007 ; Vol. 17, No. 3. pp. 361-374.

Klein, Christian ; Sparber, Christoph ; Markowich, Peter. / Numerical study of oscillatory regimes in the Kadomtsev-Petviashvili equation. In: Journal of Nonlinear Science. 2007 ; Vol. 17, No. 5. pp. 429-470.

Woo, R ; Neumaier, Arnold. / On graphs whose spectral radius is bounded by 3/2?2. In: Graphs and Combinatorics. 2007 ; Vol. 23, No. 6. pp. 713-726.

Komech, Alexander ; Vainberg, Boris ; Imaykin, Valery. / On scattering of solitons for wave equation coupled to a particle. In: CRM proceedings & lecture notes / Université de Montréal. 2007 ; Vol. 42. pp. 249-273.

Schoißengeier, Johannes. / On the convergence of a series of Bundschuh. In: Uniform Distribution Theory. 2007 ; Vol. 2, No. 1. pp. 107-113.

Greschonig, Gernot ; Nerurkar, M ; Volný, D. / On the ergodicity of Weyl sum cocycles. In: Ergodic Theory and Dynamical Systems. 2007 ; Vol. 27, No. 6. pp. 1851-1863.

Schmeiser, Christian. / On the Shockley-read-hall model: Generation-recombination in semiconductors. In: SIAM Journal on Applied Mathematics. 2007 ; Vol. 67. pp. 1183-1201.

Showing entries 4501 - 4550 out of 5227